# SDR CA141003011

- Difficulty date: October 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT502B
- Aircraft time: 2,968 hours
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 312075101
- Condition: Cracked
- Location: Turbine
- Part time: 2,968 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HOT SECTION INSPECTION, 1 COMPRESSOR TURBINE BLADE,  FOUND CRACKED AT T/E, APPROXIMATELY MID CORD, LT UNDETECTED, COULD HAVE LED TO BLADE SEPARATION AND CATASTROPHIC ENGINE FAILURE. HAVE REQUESTED REPAIR AGENCY TO SEND 2 BLADES FOR METALLURGICAL ANALYSIS FOR ASSESSMENT OF ANY POSSIBLE OVER TEMPS, NO OVER TEMP OCCURRENCES HAVE BEEN REPORTED.
